# SDR C2XA98CL001

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3180 - CREW REPORTED THAT THE MANUAL AND AUTO PRESSURIZATION WAS INOPERATIVE.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE CARGO DOOR SEAL IAW EMB 120MM 52-30-01.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY IAW EMB120MM 21-30-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
